On elliptic equations with discontinuous nonlinearities
Doklady Akademii Nauk, Tome 342 (1995) no. 6, pp. 731-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_342_6_a1,
author = {M. A. Krasnosel'skii and A. V. Pokrovskii},
title = {On elliptic equations with discontinuous nonlinearities},
journal = {Doklady Akademii Nauk},
pages = {731--734},
year = {1995},
volume = {342},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_342_6_a1/}
}
M. A. Krasnosel'skii; A. V. Pokrovskii. On elliptic equations with discontinuous nonlinearities. Doklady Akademii Nauk, Tome 342 (1995) no. 6, pp. 731-734. http://geodesic.mathdoc.fr/item/DAN_1995_342_6_a1/